29 Nov 2017
31 Dec 2018
Link to this post
First of all, congratulations on your four days of not smoking. That is quite the accomplishment, so good for you!
I quit cold turkey. I remember that I could fall asleep okay. I just couldn't stay asleep. I woke up at least 3 times a night. For me, that lasted about a month, but everyone is different. It may not last as long for you.
I think your weird dreams are because of the patch. I remember a few of my friends said they had strange dreams when they quit using the patch. They also said that it did help to take it off at night, so let's see if that helps you.
The most important thing is to keep your quit no matter what it takes. Any withdrawal symptoms you have will eventually go away. It just takes time, so you have to be patient. And be good to yourself. This is not an easy journey, so remember to reward yourself along with way.
I am rooting for you, cathyh. Good luck, and Happy New Year!